# SDR 99UAL900269

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N645UA
- Make and model: Boeing 767322
- Aircraft serial: 25280
- Engine: Pwa PW4060
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Conduit
- Condition: Dislodged
- Location: Cargo Door
- Component: Boeing, 287T43251
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE, AIRCRAFT HAD FORWARD CARGO DOOR INDICATION LIGHT ILLUMINATE.  DIVERTED JFK.  OVERWEIGHT LANDING.  *S/D*  LARGE FORWARD CARGO DOOR ELECTRICAL CONDUIT PULLED AT LINK ARM PIVOT POINT AT FORWARD BRACKET WHEN DOOR IS CLOSING CAUSING ELECTRICAL CONNECTOR TO DISLODGE AND GIVE EICAS INDICATIONS.  REPLACED DAMAGED CONDUIT ASSEMBLY 287T4325-1.  LARGE FORWARD CARGO DOOR OPS CHECKS NORMAL.
